Alert archive / Arizona / Freeze Warnings in 2005

Freeze Warning 3, NWS Tucson, AZ

November 27, 2005

NWS Tucson, AZ issued this freeze warning at Nov 27, 2005, 2:48 AM MST. It took effect at Nov 27, 2005, 2:34 PM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 2:48 AM MST (09:48 UTC)
In effect from
Nov 27, 2005, 2:34 PM MST
Expired
Nov 28, 2005, 8:00 AM MST
In force
17 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTWC 270948
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
248 AM MST SUN NOV 27 2005

...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...

.A FRONTAL BOUNDARY WILL PUSH SOUTHEAST ACROSS SOUTHEAST ARIZONA
THIS MORNING. STRONG WEST AND THEN NORTHWEST WINDS IN ADVANCE OF
AND JUST BEHIND THIS FRONT WILL CONTINUE OVER EASTERN PORTIONS OF
SOUTHEAST ARIZONA TODAY. MUCH COOLER AIR WILL BE PUSHING IN
BEHIND THE FRONT...MAKING FOR THE COOLEST TEMPERATURES OF THE
SEASON SO FAR TONIGHT AND MONDAY NIGHT. EXPECT WIDESPREAD FREEZING
TEMPERATURES WITH SOME EASTERN VALLEYS RUNNING IN THE 20S.

AZZ029-032-033-271800-
/O.NEW.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
248 AM MST SUN NOV 27 2005

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM MST
MONDAY. 

PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE
GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON
TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO
LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS FREEZE.

$$

AZZ019-030-035-271800-
/O.EXT.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
248 AM MST SUN NOV 27 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON.

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL
PUSH THROUGH PORTIONS OF GREENLEE...GRAHAM AND COCHISE COUNTIES
TODAY. SOME LOCATIONS COULD SEE WINDS DIMINISH FOR A FEW HOURS
THIS MORNING BEFORE KICKING BACK IN BY MID MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS WEATHER SITUATION.

$$
5 follow-up statements
000 
WWUS75 KTWC 271541
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
841 AM MST SUN NOV 27 2005

.A STRONG COLD FRONT PASSED ACROSS SOUTHEAST ARIZONA OVERNIGHT. GUSTY
WINDS WILL CONTINUE FOR SEVERAL HOURS TODAY IN ITS WAKE...
ESPECIALLY EAST OF TUCSON AND IN THE MOUNTAINS WHERE GUSTS UP TO
50 MPH ARE EXPECTED. 

AS WINDS DIMINISH TONIGHT...THE COLDEST TEMPERATURES SO FAR THIS
FALL ARE EXPECTED. EXPECT WIDESPREAD FREEZING TEMPERATURES IN THE
DESERTS TONIGHT...WITH SOME EASTERN VALLEYS FALLING INTO THE 20S.

AZZ029-032-033-272345-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
841 AM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY. 

PORTIONS OF CENTRAL AND EASTERN PIMA COUNTY...INCLUDING THE
GREATER TUCSON AREA SHOULD SEE THEIR FIRST FREEZE OF THE SEASON
TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO RUN IN THE UPPER 20S TO
LOWER 30S...WITH EVEN COLDER READINGS IN VALLEYS EAST OF TUCSON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING
OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND
PIPES TO PROTECT THEM FROM FREEZING.

$$

AZZ019-030-035-272345-
/O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
841 AM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL PEAK AROUND
NOON TODAY...THEN SLOWLY DIMINISH THROUGH SUNSET. THIS WILL
PRODUCE AREAS OF BLOWING DUST...PARTICULARLY ALONG HIGHWAY 191
BETWEEN SAFFORD AND DOUGLAS...AND ALONG INTERSTATE 10 BETWEEN
TEXAS CANYON AND THE NEW MEXICO STATE LINE. VISIBILITIES COULD BE
AS LOW AS ONE MILE AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE PREPARED FOR
STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS.

$$

PYTLAK
000 
WWUS75 KTWC 272134
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
234 PM MST SUN NOV 27 2005

...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT...

.AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING...
TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR
SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST
READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER. 

AZZ031-280545-
/O.EXB.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/
WESTERN PIMA COUNTY-
234 PM MST SUN NOV 27 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. 

LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN
PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO 5
HOURS OF TEMPERATURES NEAR OR BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION.
IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED.

$$

AZZ029-032-033-280545-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
234 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY FOR A HARD FREEZE...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY. A HARD FREEZE IS NOW EXPECTED ACROSS MOST OF
SOUTH CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA.

TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT
LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN
DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED...
DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS
SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM
FREEZING. BRING PETS INDOORS.

$$

AZZ019-030-035-280000-
/O.CON.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
234 PM MST SUN NOV 27 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
UNTIL AROUND SUNSET. SOME BLOWING DUST HAS ALSO BEEN
REPORTED...MAINLY NEAR WILLCOX PLAYA. HOLIDAY TRAVELERS SHOULD
CONTINUE TO USE EXTREME CAUTION...PARTICULARLY ON INTERSTATE 10
AND HIGHWAY 191.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND BE
PREPARED FOR STRONG CROSS WINDS ON NORTH-SOUTH ORIENTED HIGHWAYS.

$$

PYTLAK
000 
WWUS75 KTWC 280006
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
506 PM MST SUN NOV 27 2005

...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT...

.AS GUSTY NORTHWEST WINDS DIMINISH EARLY THIS EVENING...
TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY AND CLEAR
SKIES. LOW TEMPERATURES MONDAY MORNING WILL BE THE COLDEST
READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER.

AZZ019-030-035-280115-
/O.EXP.KTWC.WI.Y.0001.000000T0000Z-051128T0000Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY-
506 PM MST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED
INTO THE 10 TO 20 MPH RANGE ACROSS EASTERN PORTIONS OF SOUTHEAST
ARIZONA. WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS
TONIGHT...THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

AZZ029-032-033-280815-
/O.CON.KTWC.FZ.W.0003.051128T0600Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
506 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM MST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8
AM MST MONDAY. A HARD FREEZE IS EXPECTED ACROSS MOST OF SOUTH
CENTRAL ARIZONA TONIGHT...INCLUDING THE TUCSON METRO AREA

TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT
LOCATIONS. EXPECTED 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN
DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED...
DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS
SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM
FREEZING. BRING PETS INDOORS.

$$

AZZ031-280815-
/O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/
WESTERN PIMA COUNTY-
506 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. 

LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN
PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO
5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION.
IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED.

$$
000 
WWUS75 KTWC 280601
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1101 PM MST SUN NOV 27 2005

...HARD FREEZE FOR MOST DESERT LOCATIONS TONIGHT...

.TEMPERATURES WILL FALL QUICKLY DUE TO VERY LOW HUMIDITY...CLEAR
SKIES AND LIGHT WINDS. LOW TEMPERATURES MONDAY MORNING WILL BE THE 
COLDEST READINGS SOUTHEAST ARIZONA HAS EXPERIENCED SINCE LAST WINTER.

AZZ029-032-033-281500-
/O.CON.KTWC.FZ.W.0003.000000T0000Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
1101 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST MONDAY. A HARD
FREEZE IS EXPECTED ACROSS MOST OF SOUTHEAST ARIZONA TONIGHT...
INCLUDING THE TUCSON METRO AREA.

TEMPERATURES WILL FALL INTO THE 20S TONIGHT IN MOST DESERT
LOCATIONS. EXPECT 2 TO 4 HOURS OF SUB-FREEZING TEMPERATURES IN
DOWNTOWN TUCSON...WITH UP TO 9 HOURS IN LOW LYING AND SHELTERED
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
PIPES IN POORLY INSULATED BUILDINGS SHOULD BE WRAPPED...
DRAINED...OR ALLOWED TO DRIP SLOWLY. IN-GROUND SPRINKLER SYSTEMS
SHOULD BE DRAINED. COVER ABOVE-GROUND PIPES TO PROTECT THEM FROM
FREEZING. BRING PETS INDOORS.

$$

AZZ031-281500-
/O.CON.KTWC.FZ.W.0003.051128T1000Z-051128T1500Z/
WESTERN PIMA COUNTY-
1101 PM MST SUN NOV 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MST MONDAY. 

LOW TEMPERATURES OF 29 TO 35 DEGREES ARE EXPECTED ACROSS WESTERN
PIMA COUNTY TONIGHT. SHELTERED AREAS ARE LIKELY TO SEE UP TO
5 HOURS OF TEMPERATURES NEAR OR BELOW FREEZING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SENSITIVE VEGETATION.
IN-GROUND SPRINKLER SYSTEMS SHOULD BE DRAINED.

$$
000 
WWUS75 KTWC 281508
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
808 AM MST MON NOV 28 2005

AZZ029-031>033-281615-
/O.EXP.KTWC.FZ.W.0003.000000T0000Z-051128T1500Z/
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
808 AM MST MON NOV 28 2005

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING FOR THE AREA IS NO LONGER IN EFFECT. AT 8 AM
MST...TEMPERATURES WERE STARTING TO WARM ABOVE 32 DEGREES.
OFFICIAL LOW TEMPERATURE READINGS WERE STILL COMING IN FROM AROUND
SOUTHEAST THIS MORNING...BUT HERE ARE A FEW THAT HAVE REPORTED:

TUCSON INTERNATIONAL AIRPORT 28 DEGS
GREEN VALLEY 28 DEGS
TUCSON-UNIVERSITY OF ARIZONA    33 DEGS
SELLS                           30 DEGS
ORGAN PIPE N.M.                 36 DEGS 


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 27, 2:30 AM MST, 18 minutes earlier.

Area forecast discussion, Nov 27, 2:30 AM MST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 AM MST SUN NOV 27 2005

.SYNOPSIS...A WEATHER SYSTEM WILL MOVE THROUGH THE AREA EARLY
TODAY...BRINGING MUCH COOLER TEMPERATURES...AND GUSTY WINDS. DRY
CONDITIONS WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR THE START
OF THE WEEK...WITH A SLOW WARMING TREND UNDER WEAK HIGH PRESSURE FOR
THE SECOND HALF OF THE WEEK.
&&

.DISCUSSION...STRONG LOW THROUGH COLORADO AND NORTHERN NEW MEXICO
NOW WITH COLD FRONT DRAGGING THROUGH SOUTHEAST ARIZONA THIS MORNING.
GUSTY WINDS KICKED UP OVERNIGHT WITH SOME LOCATIONS NOT DECOUPLING
AND REMAINING NEAR WIND ADVISORY CRITERIA. WILL OPT TO KEEP ADVISORY
UP THROUGH THE EARLY MORNING EVEN THOUGH SOME LOCATIONS WILL SLACK
OFF FOR A FEW HOURS...AND THEN THROUGH THE AFTERNOON EVEN THOUGH THE
GRADIENT WILL START TO RELAX BY EARLY TO MID AFTERNOON IN SOME
SPOTS. LIGHT SNOW SHOWERS IN THE SOUTHERN WHITES PUSHING OUT WITH
SOME CLEARING FROM THE WEST THROUGH THE MORNING HOURS.

MUCH COLDER AIR WILL MAKE FOR THE COOLEST OVERNIGHT LOWS OF THE
SEASON SO FAR TONIGHT AND MONDAY NIGHT. FIRST FREEZE A STRONG
POSSIBILITY FOR LARGE AREAS OF PIMA COUNTY AND PORTIONS OF SOUTHEAST
PINAL COUNTY. MOST OF THE REST OF THE CWA (VALLEYS EAST AND SOUTH OF
TUCSON) SHOULD SEE A HARD FREEZE WITH OVERNIGHT LOWS WELL INTO THE
20S OR EVEN UPPER TEENS.

SLOW WARMING ON THE FRONT SIDE OF A WEAKENING RIDGE OFF THE PACIFIC
COAST...BY WEDNESDAY OR SO.
&&

.FIRE WEATHER...WINDS WILL CONTINUE TO BE A PROBLEM TODAY WITH WEST
TO NORTHWEST WINDS RUNNING 20 TO 30 MPH WITH HIGHER GUSTS. DRY
CONDITIONS WILL CONTINUE...BUT STRONG COOLING WILL KEEP MINIMUM RH
VALUES ABOVE 15 PERCENT FOR MOST OF THE AREA TODAY. WITH THIS IN
MIND...THE FIRE WEATHER WATCH HAS BEEN DISCONTINUED FOR THIS
AFTERNOON. ONE OR TWO LOCATIONS COULD MEET RED FLAG CRITERIA FOR AN
HOUR OR TWO THIS AFTERNOON...BUT CONDITIONS ARE NOT EXPECTED TO BE
VERY WIDESPREAD.
&&

.AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&

.TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY THROUGH 5 PM FOR
 ZONES 019/030/035.
 FREEZE WARNING TONIGHT FOR ZONES 029/032/033.
&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 26, 11:35 PM MST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE TUCSON AZ
1135 PM MST SAT NOV 26 2005

UPDATED FOR THE WIND ADVISORY FOR GRAHAM...GREENLEE AND COCHISE
COUNTIES TONIGHT THROUGH SUNDAY EVENING

AZZ019-271400-
NORTHERN GREENLEE COUNTY-
1135 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ARIZONA.

.DAY ONE...TONIGHT

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY...

A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL
ARIZONA TONIGHT AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY.
STRONG WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS IN ADVANCE OF
THIS FRONT WILL CONTINUE OVER NORTHERN GREENLEE COUNTY INTO SUNDAY
MORNING. FOR MORE INFORMATION ON THE WIND ADVISORY... REFER TO THE
PRODUCT HEADER PHXNPWTWC OR WMO HEADER WWUS75.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS
WILL CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT CONTINUES TO
PUSH EAST OF THE REGION. THEREFORE...THE WIND ADVISORY CONTINUES IN
EFFECT THROUGH 7 PM MST SUNDAY EVENING. ALSO ON SUNDAY AND MONDAY
NIGHTS...CLEARING SKIES AND COLDER AIR WILL LEAD TO OVERNIGHT LOW
TEMPERATURES FALLING INTO THE SINGLE DIGITS AND TEENS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-035-272100-
UPPER GILA RIVER VALLEY-COCHISE COUNTY-
1135 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST SUNDAY...

A FRONTAL BOUNDARY WILL CONTINUE TO PUSH SOUTHEAST ACROSS CENTRAL
ARIZONA TONIGHT AND THEN INTO SOUTHEAST ARIZONA BY EARLY SUNDAY.
STRONG SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS IN
ADVANCE OF THIS FRONT WILL CONTINUE OVER THE UPPER GILA RIVER VALLEY
AND COCHISE COUNTY INTO SUNDAY MORNING. FOR MORE INFORMATION ON THE
WIND ADVISORY... REFER TO THE PRODUCT HEADER PHXNPWTWC OR WMO HEADER
WWUS75.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS
WILL CONTINUE DURING THE DAY ON SUNDAY AS THE FRONT CONTINUES TO
PUSH EAST OF THE REGION. THEREFORE...THE WIND ADVISORY CONTINUES IN
EFFECT THROUGH 7 PM MST SUNDAY EVENING. IN ADDITION...A FIRE WEATHER
WATCH HAS BEEN POSTED FOR MUCH OF GRAHAM AND COCHISE COUNTIES FOR
SUNDAY AFTERNOON AND EARLY EVENING. SINCE IT HAS NOT RAINED FOR THE
PAST MONTH...BLOWING DUST WITH REDUCED VISIBILITIES COULD BECOME A
PROBLEM SUNDAY AFTERNOON. AREAS DOWNWIND OR TO THE SOUTH OF THE
WILLCOX PLAYA WILL NEED TO BE WATCHED FOR BLOWING DUST. FOR MORE
INFORMATION ON THE FIRE WEATHER WATCH...REFER TO THE PRODUCT HEADER
PHXRFWTWC OR WMO HEADER WWUS85.

THE WIND WILL DIMINISH SUNDAY EVENING SETTING THE STAGE FOR A
HARD FREEZE ACROSS THE AREA AS LOW TEMPERATURES DROP INTO THE 20S
SUNDAY NIGHT AND EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-033-272100-
SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE TUCSON AREA AND SOUTHEAST PINAL COUNTY COULD SEE THEIR FIRST
FREEZE OF THE SEASON SUNDAY NIGHT AND MONDAY MORNING. A WEATHER
SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE STATE BY
SUNDAY MORNING USHERING IN MUCH COOLER AIR. POST FRONTAL WINDS
WILL BE GUSTY SUNDAY AFTERNOON...BUT WILL DIMINISH CONSIDERABLY BY
SUNDAY NIGHT. THIS WILL SET THE STAGE FOR A POSSIBLE FREEZE IN
TUCSON AND MORE LIKELY IN THE OUTLYING AREAS OF TOWN WHICH COULD
EXPERIENCE A HARD FREEZE IN SPOTS. THE AVERAGE FIRST FREEZE DATE
IN TUCSON IS NOVEMBER 24TH...AND THE EARLIEST FREEZE EVER RECORDED
WAS OCTOBER 16TH BACK IN 1899.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-034-272100-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-SANTA CRUZ COUNTY-
153 PM MST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 9:24 PM MSTWind AdvisoryTWC20 hr

Nearby

Freeze Warnings in Arizona, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.